I've had paragard for 10 months and my period hasn't been bad ever. However it always feels like I'm being stabbed in the uterus. The pain used to come and go and it would take me down it was so bad. For the past 3 days it's been constant. It's like the pain when you're constipated but I have bowel movements normally. What's going on?
Kramermel121; These have been known to shift and you should not have any pain with this paraGard I think you should go back in and see the doctor soon and make sure this is not what has happened. but at any rate, your having pain that you should not be having more so after 10 months please get into seeing the doctor soon. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2013 • 1 answer
Posted 18 Nov 2015 • 0 answers
Posted 5 Feb 2016 • 1 answer
Posted 20 Aug 2016 • 0 answers
Posted 10 Aug 2017 • 2 answers